# SDR UPS00232281

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 49,626 hours, 36,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AD SKIN CORROSION AND CRACKS BETWEEN S-5L AND S-6L, BETWEEN BS 1178 AND 1180.  REPAIR CARRIED OUT IAW SRM 53-30-3 FIGURE 26.
